Results 1 to 5 of 5
Like Tree5Likes
  • 1 Post By cheeky
  • 1 Post By stillalivejust
  • 1 Post By cheeky
opiate withdrawals, how much longer will I feel like this?
  1. #1
    stillalivejust is offline New Member
    Join Date
    Jan 2013
    Posts
    2

    Default opiate withdrawals, how much longer will I feel like this?

    hi, I last took my methadone on the 30 Nov when I went into a 10 day detox unit. I had managed to get down from 95mlbo to 15Ml on my own but struggled when I got that low. I am still not sleeping well and I still have the runs. I have no energy and just walking up the stairs knickers me! I have done a >>>>>> withdrawal before but it lasted no where near as long. I have had a problem for 10 years but with methadone I was able to stop using street drugs and get stable, now I haven't used >>>>>> for a couple of years and I just wAnt to have a normal life but the way I feel at the moment is pants, im just hoping for a glimmer of light at the end of this very long road x

  2. #2
    cheeky is offline Diamond Member
    Join Date
    Sep 2009
    Location
    en zed
    Posts
    4,000

    Default

    i came off methadone in 01 and im pretty sure it took me bout 8 weeks to feel anywhere near normal... nov 30 you last had some, lemme see, looks like ya got bout 2 weeks more of this hell and it will start to turn...

    good on ya bro, its a real hard road. i know how ya feel. even lifting my arms up to wash my hair was exhausting.. only us who have got off methadone have any idea how hard it is... it lasts longer than any withdrawl on earth..

    it will get better mate, the sleeping is the last part to come right, but it WILL GET BETTER.

    i was stupid enough to get back into it after all that hell, i thought i could manage and dabble a bit, but oh no, stupid me got another habit.. i used subs this time to get clean. thankfully its been over 2 years now. and im so pleased to not have those liquid handcuffs holding me any more.

    keep it up, try and eat healthy, and exercise, even tho that sounds like the last thing you could manage, it actually helps your natural endorphins to kick back in...

    congrats tho, it is a tremendous feat to do what you have done...

    oh, ive heard L tyrosine is a good supplement that helps with energy. might be good to give it a try.

    but main thing to say is it is gonna get better, you are over the cusp and pretty soon things will improve, again i say tho, awesome job... yeh there is a glimmer of light. trust me, its coming...
    ARTIST658 likes this.

  3. #3
    stillalivejust is offline New Member
    Join Date
    Jan 2013
    Posts
    2

    Default

    thank you, means a lot to have someone reply who has been through it', I am determined to see it through so had enough of that life!
    ARTIST658 likes this.

  4. #4
    cheeky is offline Diamond Member
    Join Date
    Sep 2009
    Location
    en zed
    Posts
    4,000

    Default

    keep up the good work, and post often, it helps... we know how it feels, and just want to help out best we can... good on ya
    stillalivejust likes this.

  5. #5
    jackbeanstalk is offline New Member
    Join Date
    Jan 2013
    Posts
    2

    Default

    I went from 480-640 mg. of Oxycontin directly to Methadone after I lost my insurance. Doc had me on 80-120mg. daily, could not function, weaned it to 40mg. daily in 8 months, to 20mg. in 4 months, 10mg. in 2-3 months, 5mg. in 1 month, 2 1/2mg. after a few weeks, then 5mg. every other day in a few weeks, down to every 2 days in 2 weeks, then to 0mg., total time was about almost 2 years. It was a slow but rather painless way, but it sure beat the "Cold Turkey" route. Not good with this drug. Good Luck, dude! JB

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22